hi OrenCohen. I want to welcome you to Med Help. Is your doctor aware of this side effect you are associating with discontinuing the Risperdal? All medications such as this can have withdrawal issues. Cold turkey going without Risperdal would be very rare for a doctor to recommend. Are you sure this was what your doctor wanted you to do? Again, this is not a normal recommendation and especially for a 4 mg dose. You need to see your doctor again. Now, it's been 2 months. Not sure if any withdrawal symptoms would still be going on. Is there any chance that the insomnia is related to the bipolar? Risperdal helps control mania, could that be returning? You can try different things for sleep but need to work with your doctor. They could prescribe something short term to help or you cold try melatonin. So, speak to your doctor for specific guidance of your situation. good luck and let us know how you are doing!